Partner serwisu

Patronat

Ostra niewydolność oddechowo-krążeniowa z niewydolnością nerek w przebiegu ciężkiej kwasicy mleczanowej z powodu zatrucia metforminą — opis przypadku

Data publikacji: 02 Sierpień 2019

Background. Metformin is a commonly used treatment modality in type 2 diabetes mellitus. Metformin toxicity from overdose results in severe lactic acidosis. Lactic acidosis (LA) is defined as a state of decreased systemic pH (pH < 7.35) and an elevated plasma lactate concentration (> 5 mmol/L). Case report. 58 year old patient was admitted to Anaesthesiology and Intensive Care Unit from Medical Ward due to cardiorespiratory failure in the course of metformin overdose with severe lactic acidosis (pH 6.93, plasma lactate concentration 19.6 mmol/l). During his stay on the Medical Ward his general state steadily worsened, lactic acidosis worsened with collapse of cardiovascular system and he became anuric. He was transferred to Anaesthesiology and Intensive Therapy Unit for further treatment, where he was treated with continues renal replacement therapy, which improved his general condition. Conclusions. In case of metformin induced severe refractory lactic acidosis to improve outcome one should consider, early employment of renal replacement therapy, to correct acidosis and eliminate metabolic block caused by metformin.

Forum Nefrologiczne 2018;11(4):263-269

PEŁNA TREŚĆ ARTYKUŁU:

www.journals.viamedica.pl/forum_nefrologiczne

kod identyfikacyjny:
Strona nefroedu.pl wykorzystuje pliki cookies. Czym są i do czego służą pliki cookies możesz dowedzieć się na stronie wszystkoociasteczkach.pl